STRUCTURAL STABILITY OF SHIP HULLS EXPRESSED IN MATHEMATICAL FORM

FESTIGKEITSPROBLEME BEI DER MATHEMATISCH DARGESTELLTEN SCHIFFSFORM

Attempts were made to present in analytical form the shapes of ships' hulls. Formulas are given that may be used for determination of both shapes and stability of ships.

  • Corporate Authors:

    Schroedter (C) and Company

    Stubbenhuk 10
    Hamburg 11,   Germany 
  • Authors:
    • Vajravelu, P
  • Publication Date: 1978-4

Language

  • German

Media Info

  • Features: References;
  • Pagination: p. 19-39
  • Serial:
    • Schiffstechnik
    • Volume: 25
    • Issue Number: 119
    • Publisher: Schroedter (C) and Company

Subject/Index Terms

Filing Info

  • Accession Number: 00180221
  • Record Type: Publication
  • Source Agency: Engineering Index
  • Files: TRIS
  • Created Date: Sep 27 1978 12:00AM